# SDR DALA2017030800090

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 47,438 hours, 6,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R EMERGENCY FLOOR LIGHT (CLEAR LENS) MISSING AND ASSEMBLY CRACKED.  REPLACED LIGHT ASSEMBLY AT DOOR 3R.
